It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Liver & Pancreas Disorders Message Board


Liver & Pancreas Disorders Board Index


I just got my blood work results yesterday and for the last week and 1/2 I have been having pain by my left rib (right under my breast area), feeling sick to stomach, stomach burning and loss of appetite. My alk phosate reading is 114. I already know I have a couple (MRI to be done this next week) liver lesions and a fatty liver issue. Anyway, none of my antacids are helping at all anymore and I am completely miserable. I asked the doctor yesterday what the ALK P reading was for and he said my bile ducts but dropped it after that. My last test done in Feb. 2008 was normal at 88. Now it has jumped to 114 and I am in so much discomfort. Is this even the right area of my body for bile reactions?? I cannot sleep well anymore. Sitting or lying doesn't seem to make any difference. Knawing pain in stomach, burping, etc.

My Aloe Cure was taking care of all this before I started having that left area chest pain as mentioned and burning stomach. I can't take Nexium or anything like that drug wise. Does not agree with me at all.

I don't see my GI doctor until September 30th and wanted to wait for MRI before I go. I saw my GP yesterday for test results. My SGPT was 44 and SGOT was 36. Not too bad for having some current liver issues but this new irritation and pain is driving me nuts. Has anyone else experienced this? I have read some posts on bile duct issues and it sounds like they can be pretty serious stuff.

Will an MRI show anything up on my bile ducts if it is a problem or should I call my GI doctor now before the MRI and explain what's going on? It feels like pressure being applied there all the time, as well as the rest I mentioned.

At any rate I am getting more miserable by the day. Hope someone can shed light on this issue. Thanks for any help.

Linda





All times are GMT -7. The time now is 12:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!